# SDR F3LA2008111900719

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 16,334 hours, 8,454 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2LA00546901
- Part serial: 395977
- Condition: Failed
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LEFT OVERWING EXIT SLIDE ARMED LIGHT IS ILLUMINATED WHEN ON MAINTENANCE BUS.  EMERGENCY EXIT OPEN ECAM INDICATION.  MAINTENANCE REMOVED AND REPLACED LEFT OVERWING SLIDE ARMED INDICATOR LIGHT AND PERFORMED OPERATIONAL TEST IN ACCORDANCE WITH A318 AMM 52-73-21-000-003.
